# SDR TC8A98005

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H655
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRIP NR 1259, SLOT DISAGREEMENT LIGHT STAYED ON ON TAXI-OUT, RETURNED TO RAMP.  ENTERED ON DMI 8052 CAT C, REMOVED AND REPLACED INBOARD RT SWITCH, OPS CHECKED NORMAL IAW M/M 27-52-3, CLEARED DMI8052.
